$B$($H$) does not have the approximation propertydoes not have the approximation property

Andrzej Szankowski The Hebrew University of Jerusalem, Jerusalem, israel

TBD mathscidoc:1701.331593

Acta Mathematica, 147, (1), 89-108, 1981.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 394 downloads ] [ 0 comments ]
@inproceedings{andrzej1981$b$($h$),
  title={$B$($H$) does not have the approximation propertydoes not have the approximation property},
  author={Andrzej Szankowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254966259302},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={89-108},
  year={1981},
}
Andrzej Szankowski. $B$($H$) does not have the approximation propertydoes not have the approximation property. 1981. Vol. 147. In Acta Mathematica. pp.89-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254966259302.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved